# SDR FDEA202106191572

- Difficulty date: June 19, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 56,984 hours, 29,164 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 377 Lbl25-58
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH NOSE TUNNEL, MAIN CABIN FLOOR BEAM, FLOOR BOARD ATTACH FASTENER HOLE IS   CORRODED AT STA 377.7 AT APPROX LBL24  ACCOMPLISHED FEDEX EA # F-5310-TO333967-P2 FUSELAGE - MAINFRAME - EXFOLIATION   CORROSION ON FLOOR BEAM AT STA 377.7, LBL 24.75 - 58.22
